MathSciNet Relay Station
MathSciNet bibliographic data
MR1643349 35Q53 (37K10 37K40 39A12)
Tsuchida, Takayuki; Ujino, Hideaki; Wadati, Miki Integrable semi-discretization of the coupled modified KdV equations. J. Math. Phys. 39 (1998), no. 9, 4785–4813.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement